# SDR 96ZZZX1427

- Difficulty date: January 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203AV
- Make and model: Boeing 727259
- Aircraft serial: 22474
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 656097174
- Condition: Corroded
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION ON FLOOR SUPPORT, STA 1050 - STA 1070 - RBL 10.  FABRICATED AND INSTALLED FLOOR SUPPORT PER SRM 51-10-1, SRM 51-30-2, AND SRM 51-20-2.
